# SDR KY7A20181204001

- Difficulty date: December 4, 2018
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 28,498 hours, 38,123 cycles
- Engine: Garrtt TPE33111U
- Engine time: 32,623 hours, 44,499 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 31081642
- Part serial: 3035014056
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,522 hours, 8,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOUD BANG IN FLIGHT FOLLOWED BY ACTIVATION OF NTS SYSTEM; PILOT SECURED ENGINE AND LANDED. ENGINE REMOVED/REPLACED IN THE FIELD AND TRANSPORTED TO MAIN MX BASE FOR TEARDOWN. MX PERSONNEL FOUND DURING TEARDOWN THAT SEVERAL BLADES ON THE 1ST HPT WHEEL ASSY FAILED AND BROKE AWAY FROM THE DISK AT THE FIR TREE ATTACHMENT. ENGINEERING/METALLURGICAL ANALYSIS HAS BEEN REQUESTED.
